# SDR MALA030424

- Difficulty date: September 14, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N363XJ
- Make and model: Saab 340B
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: 20GA
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3168, AFTER TAKEOFF WHEN THE GEAR WAS RETRACTED THE FLT STOP LIGHT ILLUMINATED AND KNOB POPPED UP.   AIR RETURN TO DTW.   MAINTENANCE PERFORMED TROUBLESHOOTING OF FLIGHT IDLE STOP SYSTEM, IAW MM 76, FOUND RELAY 20GA OUTER SHELL DAMAGED, REPLACED RELAY 20GA, IAW MM, PERFORMED GEAR SWINGS, ALL CHECKS GOOD.
